# SDR ASAA2013031394162

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 21,494 hours, 6,488 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL FILTER INDICATOR EXTENDED.  R & R OIL FILTER ELEMENT, SERVICED APU, REF AMM 49-91-13-600-801. LEAK CK GOOD.
